# SDR GTIA2023103137575

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 15,610 hours, 6,529 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUME EVENT AT 2000" ON FINAL. TURNED OFF PACK 2 DONNED O2 ODOR DID NOT CLEAR UNTIL LANDED--
